Alert archive / Kentucky / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 83, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at May 10, 2016, 2:30 PM CDT for Breckinridge County, Kentucky. It was in force for 15 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 10, 2016, 2:30 PM CDT (19:30 UTC)
- Expired
- May 10, 2016, 2:45 PM CDT
- In force
- 15 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 60.0 mph
County Breckinridge County, KY
The radar
The Louisville radar (KLVX), 41 km from the middle of the area, began a volume at 19:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 10, 12:59 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 7.5 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 62 J/kg
- Mixed-layer CIN
- -131 J/kg
- Mixed-layer LCL
- 818 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 339 m²/s²
- 0-3 km storm-relative helicity
- 332 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
341
WUUS53 KLMK 101930
SVRLMK
KYC027-101945-
/O.NEW.KLMK.SV.W.0083.160510T1930Z-160510T1945Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
230 PM CDT TUE MAY 10 2016
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL BRECKINRIDGE COUNTY IN CENTRAL KENTUCKY...
* UNTIL 245 PM CDT
* AT 229 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES EAST OF
HARDINSBURG...MOVING EAST AT 30 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
GRAYSVILLE...CUSTER...WOODROW AND GARFIELD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.
&&
LAT...LON 3771 8635 3780 8636 3779 8621 3770 8625
TIME...MOT...LOC 1929Z 263DEG 25KT 3776 8626
HAIL...1.75IN
WIND...60MPH
$$
AMS1 follow-up statement
354
WWUS53 KLMK 101936
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
236 PM CDT TUE MAY 10 2016
KYC027-101946-
/O.EXP.KLMK.SV.W.0083.000000T0000Z-160510T1945Z/
BRECKINRIDGE KY-
236 PM CDT TUE MAY 10 2016
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL BRECKINRIDGE
COUNTY WILL EXPIRE AT 245 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FOR
CENTRAL KENTUCKY.
LAT...LON 3771 8635 3780 8636 3779 8621 3770 8625
TIME...MOT...LOC 1934Z 263DEG 25KT 3776 8626
$$
AMSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 10, 2:03 PM CDT, 27 minutes earlier.
Area forecast discussion, May 10, 2:03 PM CDT, 27 minutes before
Area Forecast Discussion National Weather Service Louisville KY 303 PM EDT TUE MAY 10 2016 .SHORT TERM (Now through Wednesday Night)... Issued at 251 PM EDT Tue May 10 2016 ...A Couple Rounds of Strong to Severe Thunderstorms Possible... The immediate concern is this afternoon remains the possibility of severe thunderstorms. Afternoon mesoanalysis shows the highest shear values and effective helicity values west of I-65. This is the area most likely to see supercells or potentially a tornado. The forecast does show this area shifting a bit east over the next few hours, but not as far as eastern KY. Across the rest of the Watch area, SBCAPE values have risen into the 1000-2000 J/kg range and there is the potential for storms to form along outflow boundaries or differential heating boundaries. Damaging winds and potentially large hail will be the main concern. Across portions of southern IN not in the watch, the rain from earlier has stabilized the region somewhat, so the severe potential is less. The strong storms may continue into the early evening hours. They should weaken as the sun goes down and the upper level wave moves east of the region. However, showers and storms will continue into the overnight hours with area of highest coverage shifting to the south. For Wednesday there should be a relative lull in precipitation during the morning hours. Temperatures will rise into the 80s in the afternoon with dewpoints rising into the lower to mid 60s. Model sounding show quite a bit of instability developing during the afternoon with CAPE values rising to 2500-3000J/kg. However, wind shear will be much lower than it is today and weak upper level ridging will be building in. In addition, the only real triggers for storms will be leftover boundaries from today's convection. Therefore, if any storms do develop, they could become severe with damaging winds and large hail. However, coverage of storms should be more sparse than today. .LONG TERM (Thursday through Tuesday)... Issued at 301 PM EDT Tue May 10 2016 Another round of strong to severe storms will be possible on Thursday as a cold front approaches and moves through the area. With the area in the warm sector for much of the day temperatures will rise into the lower 80s with instability increasing through the day. Shear values will still be marginal, but with the front moving in, some strong storms could become severe and produce wind damage, particularly if there is a break in the storms during the morning hours. The rain will move out on Thursday night with drier air and high pressure building in behind it. Friday will be dry with highs in the low to mid 70s. The dry weather will be short lived as another wave and cold front swings into the area Friday night. This will bring another round of showers Friday night that will be moving out on Saturday morning. This boundary will then stall out to the south of the region and serve as a focus for more showers and storms from Sunday into early next week. Temperatures through the weekend will be on the cool side. Highs will be in the 60s with lows in the 40s. We should see some moderation early next week. && .AVIATION (18Z TAF Update)... Issued at 115 PM EDT Tue May 10 2016 Strengthening line of convection across western Kentucky will continue to move eastward this afternoon. This activity will affect KSDF and KBWG early in the period and then affect KLEX later this afternoon and evening. A mix of MVFR/VFR ceilings are expected early this afternoon as skies break out from this morning's convection. Ceilings will see a short improvement to VFR before going back down into MVFR/VFR range as the second batch of convection moves across the region. Best timing on convection for BWG looks to be in the 10/20 to 11/04Z and at KSDF from 10/19 through 10/22Z. Given KLEX's further east location, convection will likely hold off until after 10/20Z. In advance of convection, a southwest wind of 10-15kts with occasional gusts in the 20-24kt range will be possible. Forecast confidence for the overnight period is quite low. It looks like convection will wane after sunset with the loss of heating and forcing. If skies clear out, then fog will be a problem. For now have taken KBWG and KLEX down to MVFR overnight. && .LMK Watches/Warnings/Advisories... KY...NONE. IN...NONE. && Short Term........EER Long Term.........EER Aviation..........MJ
Hazardous weather outlook, May 10, 2:22 PM CDT, 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 322 PM EDT TUE MAY 10 2016 INZ078-079-090>092-KYZ023>043-045>049-053>057-061>067-070>078-081- 082-111930- SCOTT-JEFFERSON-HARRISON-FLOYD-CLARK-HANCOCK-BRECKINRIDGE-MEADE-OHIO- GRAYSON-HARDIN-BULLITT-OLDHAM-TRIMBLE-HENRY-SHELBY-FRANKLIN-SPENCER- ANDERSON-WOODFORD-FAYETTE-BOURBON-NICHOLAS-NELSON-WASHINGTON-MERCER- JESSAMINE-LARUE-MARION-BOYLE-GARRARD-MADISON-BUTLER-EDMONSON-HART- GREEN-TAYLOR-CASEY-LINCOLN-LOGAN-WARREN-SIMPSON-ALLEN-BARREN-MONROE- METCALFE-ADAIR-RUSSELL-CUMBERLAND-CLINTON- INCLUDING THE CITIES OF...SCOTTSBURG...MADISON...CORYDON... NEW ALBANY...JEFFERSONVILLE...LEWISPORT...HAWESVILLE...HARDINSBURG... BRANDENBURG...HARTFORD...LEITCHFIELD...ELIZABETHTOWN... SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...BEDFORD...MILTON... NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN...CYNTHIANA... TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON...PARIS... CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG...NICHOLASVILLE... WINCHESTER...HODGENVILLE...LEBANON...DANVILLE...LANCASTER... RICHMOND...MORGANTOWN...BROWNSVILLE...HORSE CAVE...GREENSBURG... CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE...BOWLING GREEN... FRANKLIN...PROVIDENCE...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE... EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY 322 PM EDT TUE MAY 10 2016 /222 PM CDT TUE MAY 10 2016/ ...SEVERE THUNDERSTORM WATCH 159 IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. STRONG TO SEVERE STORMS ARE POSSIBLE THIS AFTERNOON. DAMAGING WINDS AND LARGE HAIL WILL BE THE MAIN THREATS. THERE IS A SMALL CHANCE FOR TORNADOES AS WELL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. STRONG TO SEVERE THUNDERSTORMS ARE AGAIN POSSIBLE EACH AFTERNOON AND EVENING WEDNESDAY AND THURSDAY. DAMAGING WINDS AND HAIL WILL BE THE MAIN THREAT. RAINFALL AMOUNTS FROM TUESDAY THROUGH THURSDAY WILL VARY DEPENDING ON HOW STORMS DEVELOP AND MOVE EACH DAY...BUT 1-2 INCHES WITH SCATTERED AMOUNTS UP TO 3 INCHES ARE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT ANY SEVERE WEATHER OR FLOODING THIS WEEK TO THE NATIONAL WEATHER SERVICE. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. INZ076-077-083-084-089-111930- ORANGE-WASHINGTON-DUBOIS-CRAWFORD-PERRY- INCLUDING THE CITIES OF...PAOLI...SALEM...JASPER...ENGLISH... TELL CITY 322 PM EDT TUE MAY 10 2016 /222 PM CDT TUE MAY 10 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. SCATTERED THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON. ANY THUNDERSTORMS WILL BE CAPABLE OF PRODUCING BRIEF HEAVY RAINFALL AND GUSTY WINDS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. STRONG TO SEVERE THUNDERSTORMS ARE AGAIN POSSIBLE EACH AFTERNOON AND EVENING WEDNESDAY AND THURSDAY. DAMAGING WINDS AND HAIL WILL BE THE MAIN THREAT. RAINFALL AMOUNTS FROM TUESDAY THROUGH THURSDAY WILL VARY DEPENDING ON HOW STORMS DEVELOP AND MOVE EACH DAY...BUT 1-2 INCHES WITH SCATTERED AMOUNTS UP TO 3 INCHES ARE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT ANY SEVERE WEATHER OR FLOODING THIS WEEK TO THE NATIONAL WEATHER SERVICE. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. EER
In the hours before
Special weather statement, May 10, 12:56 PM CDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1256 PM CDT TUE MAY 10 2016
INZ089-KYZ023-024-026-101830-
PERRY-OHIO-HANCOCK-BRECKINRIDGE-
1256 PM CDT TUE MAY 10 2016
...A STRONG TO SEVERE THUNDERSTORM WILL AFFECT SOUTHWESTERN PERRY...
NORTHEASTERN OHIO...SOUTHWESTERN BRECKINRIDGE AND HANCOCK COUNTIES...
AT 1254 PM CDT...A SEVERE THUNDERSTORM WAS NEAR OWENSBORO...MOVING
EAST AT 35 MPH.
WIND GUSTS OF 50 TO 60 MPH AS WELL AS LARGE HAIL ARE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
TELL CITY...HAWESVILLE...CANNELTON...CLOVERPORT...FORDSVILLE...ARRINGTON
CORNER...ASKIN...DEANEFIELD...NARROWS AND DODD.
LAT...LON 3763 8695 3762 8692 3767 8682 3771 8687
3774 8682 3779 8682 3784 8685 3783 8690
3784 8691 3787 8691 3788 8689 3790 8691
3798 8666 3755 8660 3755 8662 3757 8663
3755 8667 3758 8701
TIME...MOT...LOC 1754Z 263DEG 29KT 3769 8719
AMSLocal storm report, May 10, 2:01 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
301 PM EDT TUE MAY 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0253 PM HAIL CLOVERPORT 37.83N 86.63W
05/10/2016 E0.50 INCH BRECKINRIDGE KY LAW ENFORCEMENT
LAW ENFORCEMENT REPORTED HAIL THE SIZE OF A
QUARTER TO HALF AN INCH IN CLOVERPORT, KY.
&&
KDWLocal storm report, May 10, 2:19 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
319 PM EDT TUE MAY 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM TSTM WND DMG 1 SE HARDINSBURG 37.76N 86.44W
05/10/2016 BRECKINRIDGE KY LAW ENFORCEMENT
TREES AND POWER LINES DOWN ALONG HWY 60.
&&
KDWLocal storm report, May 10, 2:20 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
320 PM EDT TUE MAY 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM HAIL HARDINSBURG 37.78N 86.45W
05/10/2016 E0.88 INCH BRECKINRIDGE KY AMATEUR RADIO
&&
KDWThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 12:56 PM CDT | Special Weather Statement | LMK | Hancock | 34 min |
| May 10, 1:08 PM CDT | Severe Thunderstorm Warning | LMK | Hancock, Ohio | 37 min |
| May 10, 1:17 PM CDT | Tornado Warning | LMK | Hancock, Ohio | 28 min |
| May 10, 1:28 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Grayson, Hancock, Meade | 47 min |
| May 10, 1:37 PM CDT | Tornado Warning | LMK | Breckinridge, Hancock | 23 min |
| May 10, 1:59 PM CDT | Tornado Warning | LMK | Breckinridge | 31 min |
| May 10, 2:19 PM CDT | Tornado Warning | LMK | Breckinridge, Hardin | 26 min |
| May 10, 2:41 PM CDT | Severe Thunderstorm Warning | LMK | Bullitt, Hardin, Larue, Nelson | 34 min |
| May 10, 3:07 PM CDT | Special Weather Statement | LMK | Grayson, Larue | 38 min |
| May 10, 3:14 PM CDT | Severe Thunderstorm Warning | LMK | Bullitt, Hardin, Nelson | 31 min |
| May 10, 3:16 PM CDT | Special Weather Statement | LMK | Hardin | 29 min |
| May 10, 3:23 PM CDT | Severe Thunderstorm Warning | LMK | Grayson, Hardin | 37 min |
| May 10, 3:25 PM CDT | Severe Thunderstorm Warning | LMK | Hardin, Larue, Marion, Nelson | 35 min |
| May 10, 3:35 PM CDT | Flash Flood Warning | LMK | Hardin | 3 hr |
| May 10, 3:42 PM CDT | Severe Thunderstorm Warning | LMK | Anderson, Nelson, Spencer, Washington | 33 min |
| May 10, 3:47 PM CDT | Severe Thunderstorm Warning | LMK | Grayson, Green, Hart, Larue, Marion | 43 min |
| May 10, 3:55 PM CDT | Severe Thunderstorm Warning | LMK | Boyle, Marion, Mercer, Nelson, Washington | 35 min |
| May 10, 4:18 PM CDT | Severe Thunderstorm Warning | LMK | Anderson, Boyle, Mercer, Washington, Woodford | 27 min |
| May 10, 4:33 PM CDT | Severe Thunderstorm Warning | LMK | Green, Larue, Marion, Taylor | 42 min |
| May 10, 4:38 PM CDT | Severe Thunderstorm Warning | LMK | Green, Hart, Larue | 37 min |
| May 10, 4:43 PM CDT | Severe Thunderstorm Warning | LMK | Anderson, Boyle, Fayette, Garrard, Jessamine, Mercer and 1 more | 47 min |
| May 10, 4:55 PM CDT | Tornado Warning | LMK | Hart | 20 min |
| May 10, 5:07 PM CDT | Severe Thunderstorm Warning | LMK | Bourbon, Clark, Fayette, Garrard, Jessamine, Madison and 2 more | 38 min |
| May 10, 5:15 PM CDT | Severe Thunderstorm Warning | LMK | Green, Hart, Taylor | 30 min |
| May 10, 5:16 PM CDT | Special Weather Statement | LMK | Ohio | 44 min |
| May 10, 5:24 PM CDT | Severe Thunderstorm Warning | LMK | Boyle, Casey, Garrard, Lincoln, Marion, Taylor | 36 min |
| May 10, 5:24 PM CDT | Tornado Warning | LMK | Ohio | 36 min |
| May 10, 5:38 PM CDT | Severe Thunderstorm Warning | LMK | Clark, Garrard, Jessamine, Madison | 39 min |
| May 10, 5:46 PM CDT | Severe Thunderstorm Warning | LMK | Casey, Marion, Taylor | 29 min |
| May 10, 5:56 PM CDT | Severe Thunderstorm Warning | LMK | Green, Hart, Larue, Taylor | 22 min |
| May 10, 5:58 PM CDT | Severe Thunderstorm Warning | LMK | Boyle, Garrard, Lincoln, Madison | 47 min |
| May 10, 5:58 PM CDT | Severe Thunderstorm Warning | LMK | Butler, Ohio | 47 min |
| May 10, 6:00 PM CDT | Tornado Warning | LMK | Casey, Lincoln, Taylor | 15 min |
| May 10, 6:01 PM CDT | Tornado Warning | LMK | Ohio | 13 min |
| May 10, 6:02 PM CDT | Special Weather Statement | LMK | Jefferson, Oldham | 43 min |
| May 10, 6:15 PM CDT | Severe Thunderstorm Warning | LMK | Casey, Lincoln, Marion, Taylor | 30 min |
| May 10, 6:17 PM CDT | Tornado Warning | LMK | Breckinridge, Grayson, Ohio | 28 min |
| May 10, 6:18 PM CDT | Special Weather Statement | LMK | Meade | 42 min |
| May 10, 6:24 PM CDT | Severe Thunderstorm Warning | LMK | Henry, Jefferson, Oldham, Shelby | 36 min |
| May 10, 6:27 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Barren, Green, Hart, Metcalfe | 33 min |
| May 10, 6:40 PM CDT | Tornado Warning | LMK | Breckinridge, Grayson | 20 min |
| May 10, 6:46 PM CDT | Severe Thunderstorm Warning | LMK | Butler, Edmonson, Grayson | 29 min |
| May 10, 6:57 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Green | 33 min |
| May 10, 6:59 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Green, Taylor | 31 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.